# SDR SWAA2022112975540

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 56,433 hours, 36,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE NACELLE SUPPORT INBOARD FITTING I/B SIDE HOLE ELONGATED.  COMPLIED WITH 22-157-03484-WIP1, COMPLIED WITH 22-157-03484-WIP2, COMPLIED WITH 2-157-03484-WIP1, COMPLIED WITH 22-157-03484-WIP2.
